# SDR IPXA2014092484379

- Difficulty date: September 11, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 14,873 hours, 9,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C,  FUSELAGE TAIL SECTION EXTERNAL SKIN DOUBLER AT FR 85 S45 HAS SEVERAL GOUGES.  ACCOMPLISHED REPAIR ON FUSELAGE SKIN IAW SRM 53-10-12, PARA 13, FIG 210.
